RASH FROM TRAMADOL- TOLD ME TO THINK POSITIVE

Discussion in 'Fibromyalgia Main Forum' started by mujuer, Feb 9, 2007.

  1. mujuer

    mujuer New Member

    WOW. I left a message yesterday for my dr. regarding a rash on my face and I had started itching all over. His nurse just called and told me to go off of the tramadol to get rid of the rash. I asked her what do I take in the meantime. She said that I couldn't take anything! I told her that I was taking more tramadol since the dr. took me off of prednisone for pain. She told me to lower the tramadol and to think positive about it because there isn't much more that they can do for my fibro. What do you think? Time for yet another new dr.? Very, very frustrated. She acted so smug about it too.
    Hurt Feelers
    [This Message was Edited on 02/09/2007]
    [This Message was Edited on 02/09/2007]
  2. mujuer

    mujuer New Member

    It is the generic of ultram. I had told her that I didn't need to take as much yesterday and the rash had started to go away and I wasn't itching all over. I was on prednisone for three weeks this second time and came off of it two weeks ago. I have been on prednisone but never had a rash. She wanted me to go off of the tramadol to get rid of the rash so I am just backing off because I can't get thru a day without something to take.
  3. BobinGermany

    BobinGermany New Member

    Tramadol (Ultram) is a opioid based analgesic (pain reliever). It is 10 percent as potent as morhpine when given by injection. One of it's possible side affects are pruritis (itching or hives). Tramadol (Ultram) does not have any anti-inflammatory properties.

    Just a heads up.

    God Bless,
    Bob
    [This Message was Edited on 02/09/2007]
  4. mujuer

    mujuer New Member

    That was alot of info and I appreciate it. The stuff is kinda weird. Sometimes I get headaches with it and sometimes I don't. That is the only side effect that I have had with it. I would like to try something else though as this takes a very long time to kick in which I understand is due to having to metabolize. It is also short lived. I have been to so many drs. My husband refer's to any new dr. as dr. tommorio. I think my dr. now is dr. yesterday. Again, thanks for the info. I like to have all of that.
  5. achingbytch

    achingbytch New Member

    Thank god for tramadol...without it I wouldnt get to work each day, that's for sure, it changed my life. but I itch if i take more than 4 (200 mgs) a day.
    The one thing I might suggest is hot showers-I'm too stiff to bend into the tub; alot of water can be drying on the skin but works wonders for the body pain and stiffness...everything's a trade off.